REAL

Lie-series for orbital elements: II. The spatial case

Pál, András (2016) Lie-series for orbital elements: II. The spatial case. CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, 124 (1). pp. 97-107. ISSN 0923-2958

[img]
Preview
Text
1601.02394.pdf
Available under License Creative Commons Attribution.

Download (159kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > Q1 Science (General) / természettudomány általában
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 13 Jun 2023 12:36
Last Modified: 13 Jun 2023 12:36
URI: http://real.mtak.hu/id/eprint/167604

Actions (login required)

Edit Item Edit Item